| Catalog Number |
915-2201 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# 915-2201; lot# 550390.G2: foreign - event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported by the distributorship that the products were found to be potentially non-conforming with a hair-like substance within the packaging.No patient or customer was involved in the event.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6; h10.Complaint can be confirmed through the returned product analysis.A visual inspection was conducted on the two returned product packages.In both cases the packages are sealed.Further inspection showed what appears to be a single hair inside of each package.Per manufacturing instructions, a single hair in the package is not acceptable.The device history record was reviewed, and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing packaging issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.